i'm a 44 yr old male; overweight but working on it. i've gone through several bouts of sickness lately. i ache all over, have no energy or strength (this recent bout included nausea, diahrrea and now a dark, tarry stool.) my dr. had me on prozac 60 mg, lopressor and klonapin. he has recently changed to 40 mg prozac and a quarter dose of lopressor along with the klonapin. i have lost 40 pounds but have another 90 to go to reach a healthy weight. i'm trying to include as much info as possible to get some real help! i've been exercising 3-4 times a week including cardio and weights, but haven't been in three weeks because i've felt so bad. i had a colonoscopy approx. 6 months ago with a clean diagnosis. someone please help me. all i seem to get from my GP is "it could be this, it could be that...".Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?